Notre Dame Journal of Formal Logic 50 (2):153-182 (2009)

Structural completeness properties are investigated for a range of popular t-norm based fuzzy logics—including Łukasiewicz Logic, Gödel Logic, Product Logic, and Hájek's Basic Logic—and their fragments. General methods are defined and used to establish these properties or exhibit their failure, solving a number of open problems
Keywords substructural logics   fuzzy logics   structural completeness   admissible rules   primitive variety   residuated lattices
Categories (categorize this paper)
DOI 10.1215/00294527-2009-004
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,078
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.

View all 14 references / Add more references

Citations of this work BETA

Admissible Rules and the Leibniz Hierarchy.James G. Raftery - 2016 - Notre Dame Journal of Formal Logic 57 (4):569-606.
A Syntactic Approach to Unification in Transitive Reflexive Modal Logics.Rosalie Iemhoff - 2016 - Notre Dame Journal of Formal Logic 57 (2):233-247.
On Rules.Rosalie Iemhoff - 2015 - Journal of Philosophical Logic 44 (6):697-711.
Almost Structural Completeness; an Algebraic Approach.Wojciech Dzik & Michał M. Stronkowski - 2016 - Annals of Pure and Applied Logic 167 (7):525-556.

View all 14 citations / Add more citations

Similar books and articles


Added to PP index

Total views
44 ( #255,128 of 2,498,897 )

Recent downloads (6 months)
2 ( #279,629 of 2,498,897 )

How can I increase my downloads?


My notes